Home > Research > Publications & Outputs > Real options and preemption under incomplete in...
View graph of relations

Real options and preemption under incomplete information

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Real options and preemption under incomplete information. / Lambrecht, B M; Perraudin, W R M.

In: Journal of Economic Dynamics and Control, Vol. 27, No. 4, 2003, p. 619-643.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Lambrecht, BM & Perraudin, WRM 2003, 'Real options and preemption under incomplete information', Journal of Economic Dynamics and Control, vol. 27, no. 4, pp. 619-643.

APA

Lambrecht, B. M., & Perraudin, W. R. M. (2003). Real options and preemption under incomplete information. Journal of Economic Dynamics and Control, 27(4), 619-643.

Vancouver

Lambrecht BM, Perraudin WRM. Real options and preemption under incomplete information. Journal of Economic Dynamics and Control. 2003;27(4):619-643.

Author

Lambrecht, B M ; Perraudin, W R M. / Real options and preemption under incomplete information. In: Journal of Economic Dynamics and Control. 2003 ; Vol. 27, No. 4. pp. 619-643.

Bibtex

@article{8c64e1a60274406cab34d7c1a765af30,
title = "Real options and preemption under incomplete information",
author = "Lambrecht, {B M} and Perraudin, {W R M}",
year = "2003",
language = "English",
volume = "27",
pages = "619--643",
journal = "Journal of Economic Dynamics and Control",
issn = "0165-1889",
publisher = "Elsevier",
number = "4",

}

RIS

TY - JOUR

T1 - Real options and preemption under incomplete information

AU - Lambrecht, B M

AU - Perraudin, W R M

PY - 2003

Y1 - 2003

M3 - Journal article

VL - 27

SP - 619

EP - 643

JO - Journal of Economic Dynamics and Control

JF - Journal of Economic Dynamics and Control

SN - 0165-1889

IS - 4

ER -